# SDR DALA2019042802777

- Difficulty date: April 28, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,663 hours, 37,001 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 PER TASK CARD, STEP 42, ALIGNMENT PIN BUSHING CAME OUT IN UPPER MOUNT PAD. CORRECTIVE ACTION: C/W FPI OF BORE PE SRM 54-51-02, NO DEFECTS, INSTALLED NEW BUSHING PER SRM.
